CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2009, 25(2) 192-200 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(208KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Pairwise NQD random sequences
linear forms
strong stability.
Authors
Wan Chenggao
Chen Fen
PubMed
Article by
Article by

Strong Stability of Linear Forms with Pairwise\\NQD Random Sequences

Wan Chenggao,Chen Fen

Faculty of Mathematics and Computer Science, Hubei University

Abstract��

In this paper, we discuss strong stability of linear forms in pairwise NQD random sequences and get sufficient conditions for strong stability of linear forms with different distributions pairwise NQD random sequences.

Keywords�� Pairwise NQD random sequences   linear forms   strong stability.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Wan Chenggao
Email:
About author:

References��
Similar articles
1��Huang Haiwu, Wang Dingcheng, Wu Qunying, Peng Jiangyan.Complete Convergence of Pairwise NQD Random Sequences[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2013,29(3): 275-286

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST